# SDR 9611532295

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 3 INCH CRACK AND BUCKLING OF THE RIGHT WING AUXILIARY SPAR NR 5 SPOILER SUPPORT WEB.  REPAIRED WEB (P/N 65-16216-150) PER EA 22-105281.
